# SDR CALA2025053005126

- Difficulty date: May 28, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 82,794 hours, 30,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESR #003 DEFECT NON-ROUTINE, REQUESTING ENGINEERING SUPPORT FOR EA 5310-08195 REVISION B OP 004 RH SIDE NUMBER 3 WINDOW FRAME PO ST - PERMANENT REPAIR, FASTENER HOLES NUMBER 3 AND NUMBER 4 (BOT TOM TO TOP) HAVE A CRACK SIGNAL NOTED AT 3 & 9 O?CLOCK POSITION. FASTENER HOLES CURRENTLY IS 0.297 INCHES OF DIAMETER, ACCORDING TO STEP B (26), ENGINEERING SUPPORT IS REQUIRED FOR REPAIR INST RUCTIONS. (REF AAR NR 1000032781) ESFR DETAILS COMPLETED. REPAIRED NUMBER 3 AND 4 (BOTTOM AND TOP) FASTENER HOLES WITH CRA CKS SIGNAL NOTED AT 3 AND 9 O'CLOCK POS.297 INCHES OF DIAMETER A T THE R/H WINDOW POST IAW EC/RA 5310-08592 STEPS 1-19.   RII INSPECTION ACCOMPLISHED BY RII QUALIFIED VENDOR INSPECTOR V920966.
